# SDR AALA200801737

- Difficulty date: June 30, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 38,656 hours, 38,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FORWARD GALLEY INOPERATIVE.  REPAIRED SHORTED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
